Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 40, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 6:58 PM CDT for 5 counties in Nebraska. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 6:58 PM CDT (23:58 UTC)
- Expired
- Jun 11, 2008, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Cass County, NE, Lancaster County, NE, Otoe County, NE, Saline County, NE, Seward County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:05 PM CDT | TSTM WND DMG | 1 Nw Lincoln, NE | LARGE TREE LIMB DOWN |
| Jun 11, 7:12 PM CDT | HAIL 1 | 1 Nw Lincoln, NE | |
| Jun 11, 7:55 PM CDT | HAIL 0.75 | Lincoln, NE | AT 66TH AND Y |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:52 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 12.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 862 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 43.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 112358
TOROAX
NEC025-109-131-151-159-120100-
/O.NEW.KOAX.TO.W.0040.080611T2358Z-080612T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
THIS INCLUDES THE CITY OF LINCOLN...
NORTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...
NORTHEASTERN SALINE COUNTY IN SOUTHEAST NEBRASKA...
SOUTHEASTERN SEWARD COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 800 PM CDT.
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THE STORM WAS LOCATED NEAR CRETE...OR 17 MILES
SOUTHWEST OF LINCOLN...MOVING NORTHEAST AT 29 MPH.
* LOCATIONS IMPACTED INCLUDE...
DENTON...PLEASANT DALE...LINCOLN AND WAVERLY...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4053 9699 4072 9712 4105 9662 4104 9657
4077 9627
TIME...MOT...LOC 2358Z 244DEG 25KT 4069 9692
$$
ZAPOTOCNY4 follow-up statements
000
WWUS53 KOAX 120015
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
714 PM CDT WED JUN 11 2008
NEC025-109-131-151-159-120100-
/O.CON.KOAX.TO.W.0040.000000T0000Z-080612T0100Z/
CASS NE-OTOE NE-SALINE NE-LANCASTER NE-SEWARD NE-
714 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN SEWARD...LANCASTER...NORTHEASTERN SALINE...NORTHWESTERN
OTOE AND SOUTHWESTERN CASS COUNTIES...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR LINCOLN...MOVING NORTHEAST AT 50 MPH.
THIS STORM WAS MOVING INTO WEST LINCOLN NOW. TAKE COVER
IMMEDIATELY
LOCATIONS IMPACTED INCLUDE...LINCOLN...DAVEY...WAVERLY...EAGLE AND
ALVO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4053 9699 4072 9712 4105 9662 4104 9657
4077 9627
TIME...MOT...LOC 0014Z 240DEG 43KT 4080 9669
$$
DERGAN000
WWUS53 KOAX 120022 RRA
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT WED JUN 11 2008
NEC025-109-131-151-159-120100-
/O.CON.KOAX.TO.W.0040.000000T0000Z-080612T0100Z/
CASS NE-OTOE NE-SALINE NE-LANCASTER NE-SEWARD NE-
722 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN SEWARD...LANCASTER...NORTHEASTERN SALINE...NORTHWESTERN
OTOE AND SOUTHWESTERN CASS COUNTIES...
AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED NEAR
CENTRAL LINCOLN...MOVING NORTHEAST AT 31 MPH.
LOCATIONS IMPACTED INCLUDE...LINCOLN...DAVEY...WAVERLY...EAGLE AND
ALVO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4053 9699 4072 9712 4105 9662 4104 9657
4077 9627
TIME...MOT...LOC 0022Z 247DEG 27KT 4081 9665
$$
DERGAN000
WWUS53 KOAX 120032
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT WED JUN 11 2008
NEC025-109-131-151-159-120100-
/O.CON.KOAX.TO.W.0040.000000T0000Z-080612T0100Z/
CASS NE-OTOE NE-SALINE NE-LANCASTER NE-SEWARD NE-
730 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN SEWARD...LANCASTER...NORTHEASTERN SALINE...NORTHWESTERN
OTOE AND SOUTHWESTERN CASS COUNTIES...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WAVERLY...OR 7
MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 38 MPH. ANOTHER
STORM WAS INTENSIFYING ABOUT 15 MILE SOUTHWEST OF LINCOLN. THE
STORM MOVING NEAR WAVERLY HAS HAD A HISTORY OF PRODUCING A TORNADO.
OTHER LOCATIONS IMPACTED INCLUDE...EAGLE AND ALVO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4053 9699 4072 9712 4105 9662 4104 9657
4077 9627
TIME...MOT...LOC 0030Z 240DEG 33KT 4087 9654
$$
SD/RC000
WWUS53 KOAX 120050
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
749 PM CDT WED JUN 11 2008
NEC025-109-131-151-159-120100-
/O.CON.KOAX.TO.W.0040.000000T0000Z-080612T0100Z/
CASS NE-OTOE NE-SALINE NE-LANCASTER NE-SEWARD NE-
749 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN SEWARD...LANCASTER...NORTHEASTERN SALINE...NORTHWESTERN
OTOE AND SOUTHWESTERN CASS COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS
MOVING INTO LINCOLN. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...LINCOLN...DAVEY...WAVERLY...EAGLE AND
ALVO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4053 9699 4072 9712 4105 9662 4104 9657
4077 9627
TIME...MOT...LOC 0049Z 237DEG 35KT 4083 9662
$$
DERGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 11, 4:33 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008
.DISCUSSION...
AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.
DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.
VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
DEE/BGHazardous weather outlook, Jun 11, 5:29 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 529 PM CDT WED JUN 11 2008 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-120300- BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE- HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA- RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON- WASHINGTON- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING. A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE... INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION OF THE OUTLOOK AREA. THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY FLASH FLOODING REPORTS WOULD BE APPRECIATED. NEZ011-012-016>018-030-031-120300- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY. DEE
In the hours before
Local storm report, Jun 11, 6:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
611 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO 1 S WAHOO 41.20N 96.62W
06/11/2008 SAUNDERS NE PUBLIC
&&
CRLocal storm report, Jun 11, 6:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
624 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 W WAHOO 41.22N 96.70W
06/11/2008 E0.88 INCH SAUNDERS NE AMATEUR RADIO
&&
CRLocal storm report, Jun 11, 6:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
637 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL OMAHA 41.26N 96.01W
06/11/2008 E0.88 INCH DOUGLAS NE AMATEUR RADIO
NORTH OMAHA AT 312 ST AND HIGHWAY 36.
&&
CRLocal storm report, Jun 11, 6:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 1 NW VALLEY 41.32N 96.36W
06/11/2008 E0.75 INCH DOUGLAS NE NWS EMPLOYEE
AT NATIONAL WEATHER SERVICE OFFICE
&&
CRLocal storm report, Jun 11, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 4 W WAHOO 41.22N 96.70W
06/11/2008 E0.88 INCH SAUNDERS NE AMATEUR RADIO
&&
CRLocal storm report, Jun 11, 6:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
651 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TORNADO 2 W ELKHORN 41.28N 96.27W
06/11/2008 DOUGLAS NE LAW ENFORCEMENT
&&
CRThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:34 AM CDT | Severe Thunderstorm Warning | OAX | Johnson | 41 min |
| Jun 11, 2:50 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 40 min |
| Jun 11, 2:59 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 46 min |
| Jun 11, 3:26 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 49 min |
| Jun 11, 3:37 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 11, 3:43 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 47 min |
| Jun 11, 4:17 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 43 min |
| Jun 11, 4:25 AM CDT | Severe Thunderstorm Warning | OAX | Cedar | 22 min |
| Jun 11, 4:28 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 47 min |
| Jun 11, 4:44 AM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 17 more | 26 hr |
| Jun 11, 6:26 AM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 23 more | 10 hr |
| Jun 11, 11:14 AM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| Jun 11, 4:26 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 27 min |
| Jun 11, 4:32 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 43 min |
| Jun 11, 5:02 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming | 28 min |
| Jun 11, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 50 min |
| Jun 11, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Douglas, Lancaster, Saunders, Seward and 1 more | 54 min |
| Jun 11, 5:49 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 26 min |
| Jun 11, 5:56 PM CDT | Tornado Warning | OAX | Saunders | 49 min |
| Jun 11, 6:03 PM CDT | Flash Flood Warning | OAX | Saunders | 3 hr |
| Jun 11, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 47 min |
| Jun 11, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 59 min |
| Jun 11, 6:23 PM CDT | Tornado Warning | OAX | Burt | 37 min |
| Jun 11, 6:27 PM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 63 min |
| Jun 11, 6:40 PM CDT | Flash Flood Warning | OAX | Burt, Washington | 3 hr |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.